| Model Number |
CSK-TC10-3M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Expiration date: na.
Event or Problem Description
The device analysis on the returned electrode revealed that the electrode shaft was broken right at the hub.The functional test could not be performed due to the broken hub.